Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Belly button infection after piercing. MRSA tested. Blisters on the inner cheek after taking sulfamethoxazole. Should I stop the medication?

I got an infection after I had my belly button pierced. The doctor checked for mrsa haven t heard results yet. But he proscribed medicine called. Sulfamethoxazole . I have been taking it twice a day for two days now. I am now getting white blisters on my inner cheek by my teeth and on the opposite side on my back tongue . Should I stop taking this medicine? And do I need to go to the er? Or can I wait and see the doctor tomorrow?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Reaction to Sulfa is well known
You should go the ER / get the issue clarified, before the next dose

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor